# SDR SWAA2019101437792

- Difficulty date: September 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FORWARD MID COVE PANEL FOUND CRACKED ON LOWER END.   REPAIRED IAW EA.
